# SDR SWAA2024092325655

- Difficulty date: August 13, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT 2024-504221<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A7902 SHEET: 209 REV - .;[02] CORRECTED STEP 1. REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A7902 SHEET: 209 REV - . SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A7902 SHEET: 209 REV - . SEE INDIVIDUAL SIGN OFF BELOW.
